Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 380861, 5 pages
http://dx.doi.org/10.1155/2013/380861
Research Article

Some Conclusion on Unique -List Colorable Complete Multipartite Graphs

1School of Sciences, Yanshan University, Qinhuangdao, Hebei 066004, China
2Key Lab of Industrial Computer Control Engineering of Hebei Province, Institute of Electrical Engineering, Yanshan University, Qinhuangdao, Hebei 066004, China
3School of Economics and Management, Yanshan University, Qinhuangdao, Hebei 066004, China

Received 6 March 2013; Revised 4 September 2013; Accepted 11 September 2013

Academic Editor: Huijun Gao

Copyright © 2013 Yanning Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Bollobás, Modern Graph Theory, Science Publishing Co., Bejing, China, 2001.
  2. Ch. Eslahchi, M. Ghebleh, and H. Hajiabolhassan, “Some concepts in list coloring,” Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 41, pp. 151–160, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. V. G. Vizing, “Coloring the vertices of a graph in prescribed colors,” Diskretnyi Analiz, vol. 101, no. 29, pp. 3–10, 1976 (Russian). View at Google Scholar · View at MathSciNet
  4. P. Erdős, A. L. Rubin, and H. Taylor, “Choosability in graphs,” in Proceedings of the West Coast Conference on Combinatorics, Graph Theory and Computing, vol. 26, pp. 125–157, 1979. View at MathSciNet
  5. M. Mahdian and E. S. Mahmoodian, “A characterization of uniquely 2-list colorable graphs,” Ars Combinatoria, vol. 51, pp. 295–305, 1999. View at Google Scholar · View at MathSciNet
  6. W. Wang and X. Liu, “List-coloring based channel allocation for open-spectrum wireless networks,” in Proceedings of the IEEE International Conference on Vehicular Technology (VTC '05), pp. 690–694, 2005.
  7. D. Hao, S. Zou, and S. Cheng, “Heuristic algorithms for dynamic spectrum assignment in open spectrum system,” Journal of Software, vol. 19, no. 3, pp. 479–491, 2008. View at Google Scholar
  8. C. Peng, H. Zheng, and B. Y. Zhao, “Utilization and fairness in spectrum assignment for opportunistic spectrum access,” Mobile Networks and Applications, vol. 11, no. 4, pp. 555–576, 2006. View at Google Scholar
  9. S. Akbari, V. S. Mirrokni, and B. S. Sadjad, “A relation between choosability and uniquely list colorability,” Journal of Combinatorial Theory. Series B, vol. 96, no. 4, pp. 577–583, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. H. Dinitz and W. J. Martin, “The stipulation polynomial of a uniquely list-colorable graph,” The Australasian Journal of Combinatorics, vol. 11, pp. 105–115, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. E. S. Mahmoodian and M. Mahdian, “On the uniquely list colorable graphs,” in Proceedings of the 28th Annual Iranian Mathematics Conference, vol. 377, pp. 319–326, 1997. View at MathSciNet
  12. E. S. Mahmoodian, R. Naserasr, and M. Zaker, “Defining sets in vertex colorings of graphs and Latin rectangles,” Discrete Mathematics, vol. 167-168, pp. 451–460, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. D. Keedwell, “Critical sets for Latin squares, graphs and block designs: a survey,” Congressus Numerantium, vol. 113, pp. 231–245, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Ghebleh and E. S. Mahmoodian, “On uniquely list colorable graphs,” Ars Combinatoria, vol. 59, pp. 307–318, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. Marx, “Complexity of unique list colorability,” Theoretical Computer Science, vol. 401, no. 1–3, pp. 62–76, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Shen, Y. Wang, W. He, and Y. Zhao, “On uniquely list colorable complete multipartite graphs,” Ars Combinatoria, vol. 88, pp. 367–377, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. W. He, Y. Shen, Y. Zhao, Y. Wang, and X. Ma, “On property M(3) of some complete multipartite graphs,” The Australasian Journal of Combinatorics, vol. 35, no. 2, pp. 211–220, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y. Zhao, W. He, Y. Shen, and Y. Wang, “Note on characterization of uniquely 3-list colorable complete multipartite graphs,” in Discrete Geometry, Combinatorics and Graph Theory, vol. 4381 of Lecture Notes in Computer Science, pp. 278–287, Springer, Berlin, Germany, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Y. Wang, Y. Shen, G. Zheng, and W. He, “On uniquely 4-list colorable complete multipartite graphs,” Ars Combinatoria, vol. 93, pp. 203–214, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Y. Wang, Y. Wang, and X. Zhang, “Note on property M(k) of some complete multipartite graphs,” submitted.